100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg (same for both)
You Searched
Medler New 2/500/10mg Tablet 10s
Medler New 2/500/10mg Tablet 10s
₹54.8
Our Recommendation
Aldrex Plus 2/500/10mg Tablet 10s
530+ Customers trust this
WHO GMP Certified
Assured by
Aldrex Plus 2/500/10mg Tablet 10s
Assured by
530+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.